| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the sensor had inaccurate readings that triggered threshold suspend alarm.The sensor glucose value that triggered the suspend event was 60 mg/dl and blood glucose value associated with the triggered suspend event was 208 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.No harm requiring medical intervention was reported.The sensor will not be returned for analysis.